# SDR ABXA9600504

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2053
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lever
- Part number: AN30213
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR UNSAFE LIGHT ILLUMINATED AND STAYED ON IN-FLIGHT.  REPLACED NOSE GEAR UP AND DOWNLOCK SWITCHES AND LEVER IAW YS-11 M.M. 32-61-3.  OPS CHECKED GOOD.
